Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




32 Publications

2020 | Journal Article | IST-REx-ID: 6358 | OA
Non-commutative calculus, optimal transport and functional inequalities in dissipative quantum systems
E.A. Carlen, J. Maas, Journal of Statistical Physics 178 (2020) 319–378.
View | Files available | DOI | arXiv
 
2020 | Journal Article | IST-REx-ID: 7388 | OA
Nondivergence form quasilinear heat equations driven by space-time white noise
M. Gerencser, Annales de l’Institut Henri Poincaré C, Analyse Non Linéaire (n.d.).
View | DOI | Download Preprint (ext.) | arXiv
 
2020 | Book Chapter | IST-REx-ID: 74 | OA
Gromov's waist of non-radial Gaussian measures and radial non-Gaussian measures
A. Akopyan, R. Karasev, in:, B. Klartag, E. Milman (Eds.), Geometric Aspects of Functional Analysis, Springer Nature, 2020, pp. 1–27.
View | DOI | Download Preprint (ext.) | arXiv
 
2020 | Journal Article | IST-REx-ID: 7509 | OA View | DOI | Download Preprint (ext.) | arXiv
 
2020 | Journal Article | IST-REx-ID: 7573 | OA
Homogenisation of one-dimensional discrete optimal transport
P. Gladbach, E. Kopfer, J. Maas, L. Portinale, Journal Des Mathematiques Pures et Appliquees (n.d.).
View | DOI | Download Preprint (ext.) | arXiv
 
2020 | Thesis | IST-REx-ID: 7629 | OA
Gradient flows in spaces of probability measures for finite-volume schemes, metric graphs and non-reversible Markov chains
D.L. Forkert, Gradient Flows in Spaces of Probability Measures for Finite-Volume Schemes, Metric Graphs and Non-Reversible Markov Chains, IST Austria, 2020.
View | Files available | DOI
 
2019 | Journal Article | IST-REx-ID: 6028 | OA
A solution theory for quasilinear singular SPDEs
M. Gerencser, M. Hairer, Communications on Pure and Applied Mathematics 72 (2019) 1983–2005.
View | Files available | DOI
 
2019 | Journal Article | IST-REx-ID: 6232 | OA
Boundary regularity of stochastic PDEs
M. Gerencser, Annals of Probability 47 (2019) 804–834.
View | DOI | Download Preprint (ext.) | arXiv
 
2019 | Journal Article | IST-REx-ID: 65 | OA
Entropy solutions for stochastic porous media equations
K. Dareiotis, M. Gerencser, B. Gess, Journal of Differential Equations 266 (2019) 3732–3763.
View | DOI | Download Preprint (ext.) | arXiv
 
2019 | Journal Article | IST-REx-ID: 301 | OA
A Feynman–Kac formula for stochastic Dirichlet problems
M. Gerencser, I. Gyöngy, Stochastic Processes and Their Applications 129 (2019) 995–1012.
View | DOI | Download Preprint (ext.) | arXiv
 

Search

Filter Publications